|
|
Publications in Math-Net.Ru
-
Plancherel–Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and
recurrence relations
Izv. RAN. Ser. Mat., 86:1 (2022), 36–97
-
Volume conjecture and WKB asymptotics
Lobachevskii J. Math., 43:8 (2022), 2056–2079
-
Nikishin and Anjelesko vector equilibrium problems and multidimensional Toda lattice. The limiting case when the second interval is a point
Keldysh Institute preprints, 2018, 275, 12 pp.
-
Asymptotical basis of solutions of $q$-recurrence relations outside of the zone of clustering eigenvalues
Keldysh Institute preprints, 2018, 159, 24 pp.
-
On Asymptotics of the Sharp Constants of the Markov–Bernshtein Inequalities for the Sobolev Spaces
Lobachevskii J. Math., 39:5 (2018), 609–622
-
Hesse Parametrization of a Spectral Curve
Mat. Zametki, 104:5 (2018), 767–770
-
On the supports of vector equilibrium measures in the Angelesco problem with nested intervals
Trudy Mat. Inst. Steklova, 301 (2018), 192–208
-
On expanding neighborhoods of local universality of Gaussian unitary ensembles
Trudy Mat. Inst. Steklova, 301 (2018), 182–191
-
Zero distribution of scaled Hermite polynomials near zero and Gauss unitary ensembles
Keldysh Institute preprints, 2017, 129, 11 pp.
-
On asymptotics of the sharp constants of the Markov–Bernshtein inequalities for the Sobolev spaces with coherent weights
Keldysh Institute preprints, 2017, 059, 20 pp.
-
The Hesse coordinates for an algebraic cubic curve
Keldysh Institute preprints, 2017, 054, 16 pp.
-
High-dimensional oscillators and Laguerre polynomials
Uspekhi Mat. Nauk, 72:5(437) (2017), 189–190
-
On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix
Trudy Mat. Inst. Steklova, 298 (2017), 185–215
-
Nuttall's Abelian integral on the Riemann surface of the cube root of a polynomial of degree 3
Izv. RAN. Ser. Mat., 80:6 (2016), 5–42
-
On the vector potential theory problem with the Angelesco matrix
Keldysh Institute preprints, 2016, 110, 36 pp.
-
On the calculation of 2D compressible filtration flows by the ‘compressible streamlines’ methodology
Keldysh Institute preprints, 2016, 064, 12 pp.
-
An efficient approach to the protein structure alignment problem
Keldysh Institute preprints, 2015, 091, 15 pp.
-
Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator
Keldysh Institute preprints, 2015, 041, 15 pp.
-
On the Parametrization of a Certain Algebraic Curve of Genus 2
Mat. Zametki, 98:5 (2015), 782–785
-
The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel
Mat. Zametki, 98:1 (2015), 147–151
-
Asymptotics of $L_p$-norms of Laguerre polynomials
Uspekhi Mat. Nauk, 70:5(425) (2015), 177–178
-
V.A. Steklov's problem of estimating the growth of orthogonal polynomials
Trudy Mat. Inst. Steklova, 289 (2015), 83–106
-
Abelian integral of Nuttall on the Riemann surface of the cubic root of the third degree polynomial
Keldysh Institute preprints, 2014, 015, 25 pp.
-
The leading term of the Plancherel-Rotach asymptotic formula for solutions of recurrence relations
Mat. Sb., 205:12 (2014), 17–40
-
Fejer convolutions for an extremal problem in the Steklov class
Keldysh Institute preprints, 2013, 076, 19 pp.
-
Main term of asymptotics of the solutions of the four-terms recurrence relations
Keldysh Institute preprints, 2013, 001, 20 pp.
-
Geometry of Hermite-Padé approximants for system of functions $\{f,f^2\}$ with three branch points
Keldysh Institute preprints, 2012, 077, 25 pp.
-
Asymptotics of $L_p$-norms of Hermite polynomials
Keldysh Institute preprints, 2012, 070, 22 pp.
-
Asymptotics of Meixner polynomials and Christoffel-Darboux kernels
Tr. Mosk. Mat. Obs., 73:1 (2012), 87–132
-
Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials
Uspekhi Mat. Nauk, 66:1(397) (2011), 181–182
-
Random matrices with external source and the asymptotic behaviour of multiple orthogonal polynomials
Mat. Sb., 202:2 (2011), 3–56
-
Plancherel-Rotach type asymptotics for solutions of linear recurrence relations with rational coefficients
Mat. Sb., 201:9 (2010), 111–158
-
A System of Recurrence Relations for Rational Approximations of the Euler Constant
Mat. Zametki, 85:5 (2009), 782–787
-
Difference equations having bases with powerlike growth which are perturbed by a spectral parameter
Mat. Sb., 200:5 (2009), 129–158
-
Global eigenvalue distribution regime of random matrices with an anharmonic potential and an external source
TMF, 159:1 (2009), 34–57
-
Three-sheeted Riemann surfaces of genus 0 with fixed projections of the branch points
Keldysh Institute preprints, 2007, 013, 21 pp.
-
On a Property of Conditionally Convergent Series
Mat. Zametki, 81:2 (2007), 317–320
-
On Some Procedures for Finding Asymptotic Expansions of Solutions of Difference Equations
Sovrem. Probl. Mat., 9 (2007), 45–53
-
Four-Termed Recurrence Relations for $\gamma$-Forms
Sovrem. Probl. Mat., 9 (2007), 37–43
-
Local asymptotics of the ratio of orthogonal polynomials in the neighbourhood of an end-point of the support of the orthogonality measure
Mat. Sb., 192:2 (2001), 139–160
-
A remark on an inverse problem for orthogonal polynomials
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, no. 1, 13–17
-
On the exact rate of rational approximations of $e^{-x}$ on $[0;\infty)$ by inverse Taylor sums
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, no. 2, 9–14
-
Alexander Ivanovich Aptekarev (on his 60th birthday)
Uspekhi Mat. Nauk, 70:5(425) (2015), 183–190
© , 2025